I completed the rabies vaccination on 12/30/18. around the second
It kinda wax and weens. My doctors feel that I have completed the vaccination serious and that I have full immunity for rabies at this time.
It sounds like Guillain Barre. My doctor has come to the conclusion I have diabetes, which I do not agree with as I have never had this before these vaccinations. What type of doctor should I see. Any ideas?
A rare side effect
Dear Ma’am, I have gone through your question and I understand your concerns but having a burning or tingling sensation is a rare but reported side effect of antirabies vaccine. However , there is no need to worry as this could be reversed by an antihistaminic such as citrizine once daily before going to bed along with vitamin b12 supplements.. I hope you find this helpful
Thanks very much.
You are welcome
Dear Ma’am, you are welcome.. kind regards
I have taken the antihistamine you recommended Zyrtec and that helped but it still keeps on. I tried 50 mg on benadryl and it does about the same. Either one is only masking the problem however. I have been told it could be my immune system attacking my nerves in error. Or damage to my nerves. Do you have any other suggestions. I am taking B12 and I don not know if that helps or not, maybe. Does anyone know how long this goes on.
Thank for your help, the antihistamine does help, but how long can I take them.
Dear Ma’am, hello again.. you should continue on the antihistaminic daily for 14 days.. if after this period the symptoms returned then I would recommend that you take a mast cell stabilizer as singulair once daily for fourteen days.. An allergy specialist would also help. I hope you find this helpful..